3 doctors weighed in:

How can I stop taking clonazepam?

3 doctors weighed in
Dr. Louis Krenn
Family Medicine
2 doctors agree

In brief: Slowly

Depending on how long you have been taking this medication and how high of a dose you are taking, patients should taper off of this medication slowly.
Your doctor can discuss with you a schedule that will allow you to safely come off of this medication. Stopping this medication abruptly could lead to some fairly serious consequences.

In brief: Slowly

Depending on how long you have been taking this medication and how high of a dose you are taking, patients should taper off of this medication slowly.
Your doctor can discuss with you a schedule that will allow you to safely come off of this medication. Stopping this medication abruptly could lead to some fairly serious consequences.
Dr. Louis Krenn
Dr. Louis Krenn
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors